| Model Number |
PU-681RA |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse's station (cns) displayed a windows blue screen with machine_check_exception error.The unit was powered off / on.It booted for approximately 20 seconds, began loading windows, then displayed a second blue screen with a clock_watchdog_timeout error.They also noted that the fan at the bottom/rear of the tower did not appear to be spinning.Symptoms appear consistent with a hardware issue.Tech support (ts) recommended sending the unit to the repair center for evaluation.No patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the central nurse's station (cns) displayed a windows blue screen with machine_check_exception error.The unit was powered off / on.It booted for approximately 20 seconds, began loading windows, then displayed a second blue screen with a clock_watchdog_timeout error.They also noted that the fan at the bottom/rear of the tower did not appear to be spinning.Symptoms appear consistent with a hardware issue.Tech support (ts) recommended sending the unit to the repair center for evaluation.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.